About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 659804, 7 pages
http://dx.doi.org/10.1155/2013/659804
Research Article

Inverse Coefficient Problem of the Parabolic Equation with Periodic Boundary and Integral Overdetermination Conditions

Department of Management Information Systems, Kadir Has University, 34083 Istanbul, Turkey

Received 6 May 2013; Accepted 23 August 2013

Academic Editor: Daniel C. Biles

Copyright © 2013 Fatma Kanca. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fatma Kanca, “Inverse Coefficient Problem of the Parabolic Equation with Periodic Boundary and Integral Overdetermination Conditions,” Abstract and Applied Analysis, vol. 2013, Article ID 659804, 7 pages, 2013. doi:10.1155/2013/659804